# SDR UPS05M45801

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 11501266
- Part serial: 050C123
- Condition: Inoperative
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ON CLIMB-OUT TURNED ON WING ANTI-ICE, GOT RED NR 1 MANIFOLD LIGHT.  STEM THEN ISOLATED BLEED SYS 1.  GOT LEVEL 2 "WING A/I L DISAGREE".  ATB DUE TO ICING CONDITIONS.  T/S PER FIM 30-11-00-1 AND 36-11 00 FIG 103 BLOCK 13.  REMOVED AND REPLACED LEFT A/I DIF SENSOR PER MM 30-11-02-4.  NR 1 PSC PERFORMED HI-PWR ENG RUN AT 90 PERCENT N1, A/C IN FLT MODE.  A/I SYS CK'D OK.  DUCT PRESS 44 PSI.  NO FAULTS INDICATED.
